AGH
BG
C   Z   A   S   O   P   I   S   M   A        E   L   E   K   T   R   O   N   I   C   Z   N   E        A   G   H English Version  
 
 
 

 

 

OPUSCULA MATHEMATICA



Vol. 29/4 (2009)





Strona redakcyjna
Spis treści
Instruction for authors

Janusz Adamus

Edge condition for hamiltonicity in balanced tripartite graphs
Opuscula Math. 29 (2009), 337-343   Pełny tekst/Article:   pdf  pdf  (128kB)

Denise Amar, Evelyne Flandrin, Grzegorz Gancarzewicz

Cyclability in bipartite graphs
Opuscula Math. 29 (2009), 345-364   Pełny tekst/Article:   pdf  pdf  (226kB)

Zbigniew Ambroziński, Krzysztof Rudol

Matrices defined by frames
 Opuscula Math. 29 (2009), 365-375   Pełny tekst/Article:   pdf  pdf  (156kB)

Jan Chabrowski

On elliptic problems with a nonlinearity depending on the gradient
Opuscula Math. 29 (2009), 377-391   Pełny tekst/Article:   pdf  pdf  (160kB)

Dalibor Fronček

α2-labeling of graphs
Opuscula Math. 29 (2009), 393-397   Pełny tekst/Article:   pdf  pdf  (120kB)

Zameddin I. Ismailov

Multipoint normal differential operators of first order
Opuscula Math. 29 (2009), 399-414   Pełny tekst/Article:   pdf  pdf  (175b)

Janusz Matkowski

On extension of solutions of a simultaneous system of iterative functional equations
Opuscula Math. 29 (2009), 415-421   Pełny tekst/Article:   pdf  pdf  (115kB)

Janusz Matkowski

Extensions of solutions of a functional equation in two variables
Opuscula Math. 29 (2009), 423-425   Pełny tekst/Article:   pdf  pdf    (91kB)

A.P. Santhakumaran, J. John

The upper edge geodetic number and the forcing edge geodetic number of a graph
Opuscula Math. 29 (2009), 427-441   Pełny tekst/Article:   pdf  pdf  (180kB)

Ewa Tyszkowska

Topological classifcation of conformal actions on p-hyperelliptic and (q, n)-gonal Riemann surfaces
Opuscula Math. 29 (2009), 443-452   Pełny tekst/Article:   pdf  pdf  (180kB)
 
 
 


  footerAGH All rights reserved © 2007-2015 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie